# SDR DL72W954393

- Difficulty date: October 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2814W
- Make and model: Boeing 727247
- Aircraft serial: 20870
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV-1, INSPECTION FOUND THE CHORD ANGLE CRACKED AT STA 134248 SECTION HORIZONTAL CHORD ANGLE LOC ABOVE S-DUCT.  IT IS  CRACKED JUST I/B OF RT FIN TERMINAL FITTING.  CHORD HAS BEEN PREVIOUSLY STOP DRILLED, CRACK APPEARS TO HAVE CONTINUED PAST STOP DRILL HOLES.  REPAIRED CRACK PER M/M 53-11-0 PG 808.
